# SDR FDEA2020032710611

- Difficulty date: March 11, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS A CRACK, AT STA. 2007 RBL 111" (DOT #2)    (DOT #2, CRACK IS VIEWABLE THROUGH AFT WASTE TANK COMPARTMENT ZONE 189) REMOVED AND REPLACED SEAT TRACK FROM STA 1868 - 2007 PER SRM 53-00-52-2R FIG 201.   REPAIR 1.     "MARJOR REPAIR".
